# SDR BAQA090327

- Difficulty date: October 31, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N117UP
- Make and model: Bolkms BK117C1
- Aircraft serial: 7508
- Aircraft time: 3,121 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 109290
- Part serial: 0577
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,121 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOUNDS LIKE BEARING GOING BAD IN GYRO UNIT. REPLACED WITH SERVICEABLE UNIT.
